Translator Disclaimer
June 2018 On the Semi-simple Case of the Galois Brumer-Stark Conjecture for Monomial Groups
Xavier-François ROBLOT
Tokyo J. Math. 41(1): 241-251 (June 2018). DOI: 10.3836/tjm/1502179243

Abstract

In a previous work, we stated a conjecture, called the Galois Brumer-Stark conjecture, that generalizes the (abelian) Brumer-Stark conjecture to Galois extensions. Other generalizations of the Brumer-Stark conjecture to non-abelian Galois extensions are due to Nickel. Nomura proved that the Brumer-Stark conjecture implies the weak non-abelian Brumer-Stark conjecture of Nickel when the group is monomial. In this paper, we use the methods of Nomura to prove that the Brumer-Stark conjecture implies the Galois Brumer-Stark conjecture for monomial groups in the semi-simple case.

Citation

Download Citation

Xavier-François ROBLOT. "On the Semi-simple Case of the Galois Brumer-Stark Conjecture for Monomial Groups." Tokyo J. Math. 41 (1) 241 - 251, June 2018. https://doi.org/10.3836/tjm/1502179243

Information

Published: June 2018
First available in Project Euclid: 20 November 2017

zbMATH: 06966867
MathSciNet: MR3830817
Digital Object Identifier: 10.3836/tjm/1502179243

Rights: Copyright © 2018 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • June 2018
Back to Top